# SDR AWXA200300468

- Difficulty date: April 14, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 69717701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A 1 INCH CRACK WAS FOUND ON VERTICAL ATTACH ANGLE (SHEAR TIE) AT FORWARD AND AFT SIDES OF BS 597, RT OUTBOARD SIDE.  MAINTENANCE TRIMMED OUT DAMAGE ON SHEAR TIE AND FRAME AT FLANGE BEND; PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED 2 EACH FILLERS AND REPAIR ANGLES PER DWG 69-71770; INSTALLED REPAIR PARTS IAW AWA ER 15-5362-03119-SS4.
